# SDR SWAA2019042932064

- Difficulty date: April 15, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 49,035 hours, 29,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141A513341
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR DAMAGED AT BS. 253, BETWEEN LBL 15 TO RBL 4.  / REPAIRED FLIGHT DECK FLOOR IAW EA AND ER.
